# SDR ASAA2015042111456

- Difficulty date: April 21, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 5,752 hours, 1,903 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 4419215
- Part serial: CUC19474
- Condition: Failed
- Location: Apu
- Part time: 1,411 hours, 2,859 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START AT FL 340 TWO TIMES AND FL 300 ONE TIME WITH FAULT LIGHT ON ALL THREE STARTS. THIS IS A CSS START ATTEMPT. GROUNDED - YES. ACCOMP APU BITE 49-60 TASK 801. CURRENT STATUS SHOWS NO FAULTS FOUND HOWEVER NUMEROUS FCU FAULTS RECORDED ON FAULT HISTORY & MAINT. HISTORY PAGES. REPLACED APU FCU LK & OPS NORMAL REF M/M 49-31-11. APU BITE HAS NO FAULTS FOUND. GRND VERIFICATION IS GOOD.
